Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 140, NWS Wilmington, OH

July 15, 2016Highland County, Ross County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 15, 2016, 5:19 PM EDT for Highland County, Ross County, Ohio. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2016, 5:19 PM EDT (21:19 UTC)
Expired
Jul 15, 2016, 5:45 PM EDT
In force
26 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Highland County, OH, Ross County, OH

The radar

The Cincinnati radar (KILN), 53 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 565 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
565 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
824 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

237 
WUUS51 KILN 152119
SVRILN
OHC071-141-152145-
/O.NEW.KILN.SV.W.0140.160715T2119Z-160715T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
519 PM EDT FRI JUL 15 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ROSS COUNTY IN SOUTHWESTERN OHIO...
  NORTHEASTERN HIGHLAND COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 545 PM EDT.

* AT 518 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  GREENFIELD... MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GREENFIELD...BAINBRIDGE...SOUTH SALEM...PAINT CREEK STATE PARK AND
  BOURNEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3919 8318 3919 8326 3926 8345 3935 8340
      3933 8315 3924 8314
TIME...MOT...LOC 2118Z 281DEG 21KT 3929 8339 

HAIL...<.75IN
WIND...60MPH
 
$$

KC
2 follow-up statements
220 
WWUS51 KILN 152133
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
533 PM EDT FRI JUL 15 2016

OHC071-152142-
/O.CAN.KILN.SV.W.0140.000000T0000Z-160715T2145Z/
HIGHLAND OH-
533 PM EDT FRI JUL 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HIGHLAND COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3919 8318 3919 8322 3920 8325 3920 8328
      3922 8335 3923 8334 3923 8335 3925 8335
      3934 8330 3933 8315 3924 8314
TIME...MOT...LOC 2132Z 281DEG 21KT 3927 8328 

$$

OHC141-152145-
/O.CON.KILN.SV.W.0140.000000T0000Z-160715T2145Z/
ROSS OH-
533 PM EDT FRI JUL 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHWESTERN ROSS COUNTY...

AT 532 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BAINBRIDGE...
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BAINBRIDGE...SOUTH SALEM AND BOURNEVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3919 8318 3919 8322 3920 8325 3920 8328
      3922 8335 3923 8334 3923 8335 3925 8335
      3934 8330 3933 8315 3924 8314
TIME...MOT...LOC 2132Z 281DEG 21KT 3927 8328 

HAIL...<.75IN
WIND...60MPH
 
$$

KC
812 
WWUS51 KILN 152138
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
538 PM EDT FRI JUL 15 2016

OHC141-152148-
/O.EXP.KILN.SV.W.0140.000000T0000Z-160715T2145Z/
ROSS OH-
538 PM EDT FRI JUL 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ROSS COUNTY WILL
EXPIRE AT 545 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3919 8318 3919 8322 3920 8325 3920 8328
      3922 8335 3923 8334 3923 8335 3925 8335
      3934 8330 3933 8315 3924 8314
TIME...MOT...LOC 2137Z 281DEG 21KT 3927 8328 

$$

KC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:52 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jul 15, 3:52 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
352 PM EDT FRI JUL 15 2016

.SYNOPSIS...
A weak cold front will drift slowly southeast of the Ohio River
tonight. High pressure will build east across the region Saturday
and sunday. A southerly flow will on the back side of the high will
lead to an increase in moisture and the next chance for
thunderstorms Monday.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Zonal flow with embedded shortwave tracking through the Great Lakes.
Associated weak surface front to drop south through the region
tonight. This front will encounter moderate instability across far
southern Ohio and northern Kentucky. Expect to see scattered
thunderstorm development along and south of the front across
southern Ohio and Northern Kentucky through the late afternoon.
A few of these storms may contain strong gusty winds. Storms should
come to an end by late evening with the front expected to slip
south of ILN/s fa and into the Tennessee valley overnight.

Expect skies to become mostly clear for a period this
evening/overnight after the front slips south with an increase in
clouds late.  Drier air to advect in allowing temperatures to drop
to lows from the upper 50s northwest to the middle 60s southeast.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Westerly mid level flow veers toward the northwest with surface high
pressure building into the region Saturday. Dirty high pressure with
a good deal of low level moisture in the morning. These clouds will
lift with increasing sunshine during the afternoon. Highs will be a
little cooler than normal with highs ranging from the upper 70s
northwest to the mid 80s southeast.

The flow backs westerly with the surface high shifting to our east
Saturday night. Expect mainly clear skies Saturday night with the
surface high continuing to dominate our weather. Expect lows to
range from the upper 50s northeast to the mid 60s southwest.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
High pressure and dry conditions will be present for Sunday.
Southerly flow will allow for temperatures in the upper 80s to low
90s.  A system will drop down into the area Monday into Monday
night.  Some thunderstorms may reach strong to severe limits with
damaging winds the primary threat.

After the Monday night time frame any precipitation signals have
been weak and subject to model run to run variability.  Due to this
have gone with a dry forecast from Tuesday through Friday.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
A cold front will continue to sag slowly south across the region
through this evening. We are starting to see some isolated shower
development along and ahead of the front and this will likely
continue to fill in through mid to late afternoon. Think the best
chance for thunderstorms will remain mainly to the southeast of
the TAF sites in the area of better instability. As a result,
will just keep a VCSH in at the southern TAF sites through the
afternoon hours.

We should then see some partial clearing heading into this evening
as we lose the diurnal heating. In developing low level CAA, think
some of the MVFR cigs currently up across the southern Great
Lakes may work down into our area later tonight. While some drier
surface dewpoints will also push down from the north overnight, it
may be delayed enough to allow for some mvfr BR development
across our southern areas.

VFR conditions will then prevail through the later part of the
TAF period as high pressure builds into the region.

OUTLOOK...Thunderstorms will be possible on Monday and Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...Novak
AVIATION...JGL
Hazardous weather outlook, Jul 15, 2:37 PM EDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
237 PM EDT FRI JUL 15 2016

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072-
161100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-
237 PM EDT FRI JUL 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MONDAY INTO TUESDAY.
SOME OF THE STORMS MAY BECOME SEVERE MONDAY AFTERNOON INTO MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ073-074-077>082-088-161100-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-
HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
237 PM EDT FRI JUL 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY EVENING. A
FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND
GUSTS AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MONDAY INTO TUESDAY.
SOME OF THE STORMS MAY BECOME SEVERE MONDAY AFTERNOON INTO MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 15, 4:48 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
448 PM EDT FRI JUL 15 2016

OHZ062-063-072-080-152115-
GREENE OH-CLINTON OH-FAYETTE OH-HIGHLAND OH-
448 PM EDT FRI JUL 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GREENE...CLINTON...
SOUTHWESTERN FAYETTE AND NORTH CENTRAL HIGHLAND COUNTIES UNTIL 515 PM
EDT...

AT 447 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BLANCHESTER...MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
WILMINGTON...BLANCHESTER...SABINA...LEESBURG...NEW VIENNA...
CLARKSVILLE...MARTINSVILLE...MIDLAND...HIGHLAND...NEW ANTIOCH...
CUBA...OGDEN...WESTBORO...BURTONVILLE...BLOOMINGTON...LEES CREEK...
COWAN LAKE STATE PARK...REESVILLE...MORRISVILLE AND MELVIN.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 55 AND 62.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3931 8400 3943 8399 3960 8366 3936 8350
      3925 8395 3926 8395
TIME...MOT...LOC 2047Z 242DEG 24KT 3935 8393

NOVAK
Special weather statement, Jul 15, 4:51 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
451 PM EDT FRI JUL 15 2016

OHZ064-065-073-074-152115-
ROSS OH-PICKAWAY OH-HOCKING OH-FAIRFIELD OH-
451 PM EDT FRI JUL 15 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ROSS...SOUTHEASTERN
PICKAWAY...CENTRAL HOCKING AND SOUTHERN FAIRFIELD COUNTIES UNTIL 515
PM EDT...

AT 451 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH
OF LANCASTER...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
LANCASTER...CIRCLEVILLE...LOGAN...BREMEN...AMANDA...STOUTSVILLE...
LAURELVILLE...SUGAR GROVE...ADELPHI...RUSHVILLE...TARLTON...
WEST RUSHVILLE...HIDEAWAY HILLS...BUENA VISTA IN HOCKING COUNTY...
HALLSVILLE...ENTERPRISE...ROCKBRIDGE...NORTH BERNE...
LAKE LOGAN STATE PARK AND CLEARPORT.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3941 8286 3959 8292 3981 8240 3975 8240
      3974 8237 3960 8238 3959 8226 3956 8226
      3956 8223
TIME...MOT...LOC 2051Z 255DEG 35KT 3961 8259

NOVAK
Special weather statement, Jul 15, 4:57 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
457 PM EDT FRI JUL 15 2016

OHZ073-080-152130-
ROSS OH-HIGHLAND OH-
457 PM EDT FRI JUL 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ROSS AND
NORTHEASTERN HIGHLAND COUNTIES UNTIL 530 PM EDT...

AT 457 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
LEESBURG...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
HILLSBORO...GREENFIELD...LEESBURG...HIGHLAND...SOUTH SALEM...
SAMANTHA...RAINSBORO...PAINT CREEK STATE PARK AND EAST MONROE.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3925 8369 3937 8361 3938 8359 3938 8329
      3920 8332 3920 8335 3919 8336
TIME...MOT...LOC 2057Z 276DEG 22KT 3933 8359

NOVAK
Special weather statement, Jul 15, 5:04 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
504 PM EDT FRI JUL 15 2016

KYZ093-OHZ078-079-152130-
CAMPBELL KY-CLERMONT OH-BROWN OH-
504 PM EDT FRI JUL 15 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CAMPBELL...CENTRAL
CLERMONT AND NORTHWESTERN BROWN COUNTIES UNTIL 530 PM EDT...

AT 504 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER AMELIA...
MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
AMELIA...MOUNT ORAB...BETHEL...NEW RICHMOND...WILLIAMSBURG...
BATAVIA...WITHAMSVILLE...CALIFORNIA...NEW HOPE IN CLARK COUNTY...
LINDALE...NEW PALESTINE...EAST FORK STATE PARK...LOCUST RIDGE...
SALTAIR...BLAIRSVILLE...BANTAM AND NICHOLSVILLE.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3902 8436 3903 8433 3902 8432 3903 8432
      3914 8398 3894 8388 3890 8431
TIME...MOT...LOC 2104Z 252DEG 35KT 3902 8417

KC
Special weather statement, Jul 15, 5:04 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
504 PM EDT FRI JUL 15 2016

KYZ095-096-152130-
PENDLETON KY-GRANT KY-
504 PM EDT FRI JUL 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PENDLETON AND EAST
CENTRAL GRANT COUNTIES UNTIL 530 PM EDT...

AT 504 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR DRY
RIDGE...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
WILLIAMSTOWN AND DRY RIDGE.

THIS INCLUDES I-75 IN KENTUCKY BETWEEN MILE MARKERS 153 AND 161.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3864 8468 3872 8466 3874 8442 3857 8444
TIME...MOT...LOC 2104Z 277DEG 22KT 3871 8469
Special weather statement, Jul 15, 5:10 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
510 PM EDT FRI JUL 15 2016

OHZ079-080-152145-
HIGHLAND OH-BROWN OH-
510 PM EDT FRI JUL 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HIGHLAND AND
NORTHERN BROWN COUNTIES UNTIL 545 PM EDT...

AT 510 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MOUNT
ORAB...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
MOUNT ORAB...SARDINIA...NEW MARKET...MOWRYSTOWN...
DANVILLE IN HIGHLAND COUNTY...FINCASTLE...
STATE ROUTE 136 AT US ROUTE 62...STATE ROUTE 32 AT US ROUTE 68...
CHASETOWN...BUFORD AND GREENBUSH.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3903 8395 3915 8400 3921 8364 3908 8360
      3902 8363 3902 8367 3898 8368
TIME...MOT...LOC 2110Z 269DEG 23KT 3908 8392

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 3:38 PM EDTSpecial Weather StatementILNHamilton37 min
Jul 15, 3:59 PM EDTSpecial Weather StatementILNWarren31 min
Jul 15, 4:20 PM EDTSpecial Weather StatementILNWarren25 min
Jul 15, 4:29 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross31 min
Jul 15, 4:37 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton38 min
Jul 15, 4:45 PM EDTSpecial Weather StatementILNFayette30 min
Jul 15, 4:48 PM EDTSpecial Weather StatementILNClinton27 min
Jul 15, 4:49 PM EDTAreal Flood AdvisoryILNClinton, Highland, Warren3 hr
Jul 15, 4:51 PM EDTSpecial Weather StatementILNHocking24 min
Jul 15, 4:56 PM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway, Ross3 hr
Jul 15, 4:57 PM EDTSpecial Weather StatementILNHighland33 min
Jul 15, 5:04 PM EDTSpecial Weather StatementILNClermont26 min
Jul 15, 5:10 PM EDTSpecial Weather StatementILNBrown35 min
Jul 15, 5:21 PM EDTSpecial Weather StatementILNHighland24 min
Jul 15, 5:27 PM EDTSpecial Weather StatementILNHocking18 min
Jul 15, 5:32 PM EDTSpecial Weather StatementILNBrown28 min
Jul 15, 5:42 PM EDTSpecial Weather StatementILNPike48 min
Jul 15, 5:50 PM EDTSpecial Weather StatementILNAdams40 min
Jul 15, 6:02 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto28 min
Jul 15, 6:08 PM EDTSpecial Weather StatementILNPike37 min
Jul 15, 6:20 PM EDTSpecial Weather StatementILNScioto40 min
Jul 15, 6:53 PM EDTSpecial Weather StatementILNScioto67 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.